PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 31 | 3 | 509-515
Tytuł artykułu

An inductive proof of Whitney's Broken Circuit Theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a new proof of Whitney's broken circuit theorem based on induction on the number of edges and the deletion-contraction formula.
Słowa kluczowe
Wydawca
Rocznik
Tom
31
Numer
3
Strony
509-515
Opis fizyczny
Daty
wydano
2011
otrzymano
2009-12-10
poprawiono
2010-08-03
zaakceptowano
2010-08-03
Twórcy
autor
  • Hochschule Mittweida, Technikumplatz 17, 09648 Mittweida, Germany
Bibliografia
  • [1] G.D. Birkhoff, A determinant formula for the number of ways of coloring a map, Ann. Math. 14 (1912) 42-46, doi: 10.2307/1967597.
  • [2] N. Biggs, Algebraic Graph Theory, 2nd edition, (Cambridge University Press, 1994).
  • [3] A. Blass and B.E. Sagan, Bijective proofs of two broken circuit theorems, J. Graph Theory 10 (1986) 15-21, doi: 10.1002/jgt.3190100104.
  • [4] K. Dohmen, An improvement of the inclusion-exclusion principle, Arch. Math. 72 (1999) 298-303, doi: 10.1007/s000130050336.
  • [5] R.C. Read, An introduction to chromatic polynomials, J. Combin. Theory 4 (1968) 52-71, doi: 10.1016/S0021-9800(68)80087-0.
  • [6] H. Whitney, A logical expansion in mathematics, Bull. Amer. Math. Soc. 38 (1932) 572-579, doi: 10.1090/S0002-9904-1932-05460-X.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1561
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.